# SDR ASOA201101776

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,478 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27, FLOOR SUPPORT IS CORRODED FROM FS 574 TO 621.  REMOVED CAP IAW SRM 51-42-21 & INSTALLED NEW SERVICEABLE CAP IAW REO 601R-53-61-3778.
